MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-60-080-120-P6
Health Effect - Clinical Codes Pain (1994); Claudication (2550)
Date of Event 01/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient and device codes were coded by the manufacturer.(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of pain/claudication and occlusion are listed in the supera instructions for use as known patient effects associated with the use of the device.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to manufacture, design or labeling.The 6.0 x 100 mm supera device referenced is being filed under a separate medwatch report.
 
Event or Problem Description
It was reported that the procedure on (b)(6) 2017 was performed to treat lesions located in the superficial femoral and popliteal arteries.There was mild tortuosity and mild calcification present prior to stenting.Two supera stents (6.0 x 80 mm and 6.0 x 100 mm) stents were deployed for treatment of the lesions.On (b)(6) 2018, the patient began experiencing pain at rest and claudication and it was confirmed that both supera stents had occluded.The patient is being reevaluated at this time; however, no treatment has been performed.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7184626
Report Number2024168-2018-00320
Device Sequence Number1212748
Product Code NIP
UDI-Device Identifier08717648211812
UDI-Public08717648211812
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Catalogue NumberS-60-080-120-P6
Device Lot Number5102261
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/03/2018
Supplement Date Received by Manufacturer01/11/2018
Initial Report FDA Received Date01/11/2018
Supplement Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR